Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i2.20
pages 7-22

A Determined Equivalent and Algorithms of Solving a Fuzzy-linear Programming Problem

Yuriy A. Zack
European Centre for Mechatronics, Aachen (Germany)

SINOPSIS

Solution of a fuzzy-linear programming problem is reduced to solving a determined nonlinear extreme problem. The rules for ranking and estimating the domination for the fuzzy-sets, represented by LR fuzzy-intervals, are proposed. The monotonicity of fuzzy-sets, the left-hand sides of constraints and the optimality criterion of the problem relative to the vector of determined variables are established. The algorithms of solving the problem on the basis of the modified branch-and-bound method are developed.


Articles with similar content:

VERIFICATION OF COMMUNICATION HEXAGONAL GRID WITH THE INFINITE PETRI NETS
Telecommunications and Radio Engineering, Vol.78, 2019, issue 2
T. R. Shmeleva
Optimization on Arrangements: the Simplex Form of Polyhedron of Arrangements
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Oleg A. Yemets, Alexandra O. Yemets, Ivan M. Polyakov
Construction of Stability Domain of Digital Linear Systems in Space of Parameters Using Method of Discrete D-Partition
Journal of Automation and Information Sciences, Vol.49, 2017, issue 2
Sergey L. Movchan, Leonid T. Movchan
Convergence of Extragradient Algorithm with Monotone Step Size Strategy for Variational Inequalities and Operator Equations
Journal of Automation and Information Sciences, Vol.51, 2019, issue 6
Dmitriy A. Nomirovskii, Sergey V. Denisov, Bogdan V. Rublyov , Vladimir V. Semenov
Modified Extragradient Method with Bregman Divergence for Variational Inequalities
Journal of Automation and Information Sciences, Vol.50, 2018, issue 8
Vladimir V. Semenov